# SDR AALA202109036549

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 35,511 hours, 14,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR DIFFICULT TO INSTALL AND REMOVE FROM DOOR STOWAGE HOOKS. ADJUSTED GIRT BAR RETENTION CLIPS PER AMM 25-66-01 OK FOR SERVICE OPERATIONS CHECKS OK.
